# SDR SWAA2021121344292

- Difficulty date: November 16, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727B+5-727B+12; BS 727B+14-727B+15; BS 727B+18; BS 727C+1-727C+7; BS 727C+8-727C+10; BS 727C+14; BS 727C+18; BS 727D+5; BS 727D+10.  REMOVED CORROSION, FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA: 4A FIG. 103 DETAIL D.  REMOVEDSIDEWALL PANEL SUPPORT P/N 146A7502-52 IAW SRM 51-10-02  IAW SRM 53-00-53-1A-2,  MANUFACTURED IAW DWG 146A-377 DRILLED IAW SRM 51-40-02.
